I'm 32 male I had 5 heart attacks in June I now have a icd been threw every test and I'm on the waiting list......the left. Side of my heart is hardening and moving to the center my pressures are really low in my left ventricle but the pain is awful I'm on 60 mg morphine and 8 mg Dilantin daily to make it threw the day I was in law enforcing and the military if you looked at me as I told u this story you would laugh I look very healthy bu in so much pain can anyone relate or no anymore about cases like this?.
Your medical condition sounds very complex with advanced heart disease from early coronary artery disease and heart failure. Patients with such advanced disease who are currently on a heart transplant waiting list (or mechanical assist device) may experience a number of different symptoms including shortness of breath, decreased exercise tolerance, fatigue, and problems with retaining fluid in their abdomen and legs. However, having pain in your chest is an uncommon feature and would be worrisome for ongoing angina, especially in someone who has a longstanding history of advanced coronary artery disease (and notably at a very young age). Using analgesics or narcotics for pain control is not usually the mainstay for controlling this type of pain (I have actually not heard of Dilantin being used as pain controI - suspect you mean Dilaudid). If you truly are having chest discomfort, I would strongly recommend that you see your cardiologist to ensure that this is indeed not from ongoing ischemia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.